| Catalog Number |
9770086 |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and is pending evaluation.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported that the screen is pixilated or froze.No other information provided, at this time.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device was returned to the service facility for evaluation.During evaluation, the reported issue of the screen is pixelated or froze was confirmed.Root cause cause confirmation: "the screen is pixelated or froze" the unit powered up and operated as expected however the screen very briefly would go into the pixelated condition, therefore the front enclosure will be replaced.Root cause not specified.